MA-Journal Papers(저널논문)

Recent Items

Collection's Items (Sorted by Submit Date in Descending order): 1201 to 1220 of 1851

1201
Measures of maximal relative entropy

Petersen, K; Quas, A; Shin, Sujinresearcher, ERGODIC THEORY AND DYNAMICAL SYSTEMS, v.23, pp.207 - 223, 2003-02

1202
An example of a factor map without a saturated compensation function

Shin, Sujinresearcher, ERGODIC THEORY AND DYNAMICAL SYSTEMS, v.21, pp.1855 - 1866, 2001-12

1203
Invariant measures for piecewise convex transformations of an interval

Bose, C; Maume-Deschamps, V; Schmitt, B; Shin, Sujinresearcher, STUDIA MATHEMATICA, v.152, no.3, pp.263 - 297, 2002

1204
No Helly theorem for stabbing translates by lines in R-3

Holmsen, Andreas Fresearcher; Matousek, J, DISCRETE COMPUTATIONAL GEOMETRY, v.31, no.3, pp.405 - 410, 2004-04

1205
Smooth threefolds in P-5 without apparent triple or quadruple points and a quadruple-point formula

Kwak, Sijongresearcher, MATHEMATISCHE ANNALEN, v.320, no.4, pp.649 - 664, 2001-08

1206
V-cycle Multigrid convergence for Cell centered Finite Difference Methods, 3-D case

Kwak, Do Youngresearcher, COMMUNICATIONS IN CONTEMPORARY MATHEMATICS, pp.451 - 457, 2002

1207
New bounds on the Katchalski-Lewis transversal problem

Holmsen, Andreas Fresearcher, DISCRETE COMPUTATIONAL GEOMETRY, v.29, no.3, pp.395 - 408, 2003-04

1208
The 10/8-conjecture and equivariant e(C)-invariants

Kim, Jin-Hongresearcher, MATHEMATISCHE ANNALEN, v.329, pp.31 - 47, 2004-05

1209
Class numbers of some abelian extensions of rational function fields

Bae, Sung-Hanresearcher; Jung, HY; Ahn, JY, MATHEMATICS OF COMPUTATION, v.73, no.245, pp.377 - 386, 2003

1210
Representations of binary forms by certain quinary positive integral quadratic forms

Kim, MH; Koo, JaKyungresearcher; Oh, BK, JOURNAL OF NUMBER THEORY, v.89, no.1, pp.97 - 113, 2001-07

1211
Remarks on the defining equations of smooth threefolds in P-5

Choi, Y; Kwak, Sijongresearcher, GEOMETRIAE DEDICATA, v.96, no.1, pp.151 - 159, 2003-02

1212
Convergence of Hermite and Hermite-Fejer interpolation of higher order for Freud weights

Damelin, SB; Jung, HS; Kwon, Kil Hyunresearcher, JOURNAL OF APPROXIMATION THEORY, v.113, no.1, pp.21 - 58, 2001-11

1213
A note on the stability analysis of a quadrature rule of interpolatory type for Cauchy principal value integrals

Choi, U-Jinresearcher; Kim, Phil-Su; Ahn, So-Young, INTERNATIONAL MATHEMATICL JOURNAL, v.3, no.8, pp.825 - 835, 2003-02

1214
A note on Magnus conjecture

Kwon, Kil Hyunresearcher; B. H. Yoo; G. J. Yoon, INTERNATIONAL MATHEMATICS JOURNAL, v.3, no.2, pp.143 - 156, 2003-01

1215
Self-recursion formulas of certain monstrous functions

Kim, CH; Koo, JaKyungresearcher, JOURNAL OF PURE AND APPLIED ALGEBRA, v.171, no.1, pp.27 - 40, 2002-06

1216
Degeneration of Kahler-Einstein manifolds I: The normal crossing case

Ruan, Wei Dongresearcher, COMMUNICATIONS IN CONTEMPORARY MATHEMATICS, v.6, no.2, pp.301 - 313, 2004-04

1217
Improvement of the asymptotic behaviour of the Euler-Maclaurin formula for Cauchy principal value and Hadamard finite-part integrals

Choi, UJinresearcher; Kim, SW; Yun, BI, INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN ENGINEERING, v.61, no.4, pp.496 - 513, 2004-09

1218
QUOTIENTS OF THETA SERIES AS RATIONAL FUNCTIONS OF j₁,8

홍국진; 구자경researcher, 대한수학회지, v.38, no.3, pp.595 - 611, 2001

1219
A new decomposition of derangements

Kim, Dongsuresearcher; Zeng, J, JOURNAL OF COMBINATORIAL THEORY SERIES A, v.96, no.1, pp.192 - 198, 2001-10

1220
A certificate-based signature scheme

Kang, BG; Park, JH; Hahn, Sang-Geunresearcher, TOPICS IN CRYPTOLOGY - CT-RSA 2004, PROCEEDINGS Book Series: LECTURE NOTES IN COMPUTER SCIENCE, v.2964, pp.99 - 111, 2004

Discover

Type

Open Access

Date issued

. next

Subject

. next

rss_1.0 rss_2.0 atom_1.0